Works matching DE "GEOMETRIC approach"
Results: 1065
Strut‐Based Cellular to Shellular Funicular Materials.
- Published in:
- Advanced Functional Materials, 2022, v. 32, n. 14, p. 1, doi. 10.1002/adfm.202109725
- By:
- Publication type:
- Article
Deviation compensation in LPBF series production via statistical predeformation and structural pattern analysis.
- Published in:
- Journal of Intelligent Manufacturing, 2024, v. 35, n. 6, p. 2645, doi. 10.1007/s10845-023-02166-5
- By:
- Publication type:
- Article
Data‐driven linear complexity low‐rank approximation of general kernel matrices: A geometric approach.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 6, p. 1, doi. 10.1002/nla.2519
- By:
- Publication type:
- Article
A Geometric Approach to Actuator Failure in Robotic Manipulators.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 79, doi. 10.1002/pamm.201410027
- By:
- Publication type:
- Article
Robust topology optimization of frame structures under geometric or material properties uncertainties.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 56, n. 4, p. 791, doi. 10.1007/s00158-017-1686-4
- By:
- Publication type:
- Article
Mechanisms of midfacial hypoplasia in Muenke syndrome remain elusive.
- Published in:
- Child's Nervous System, 2024, v. 40, n. 12, p. 3893, doi. 10.1007/s00381-024-06609-z
- By:
- Publication type:
- Article
Experimental realization of universal geometric quantum gates with solid-state spins.
- Published in:
- Nature, 2014, v. 514, n. 7520, p. 72, doi. 10.1038/nature13729
- By:
- Publication type:
- Article
Variational geometric approach to the thermodynamics of porous media.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 11, p. 1, doi. 10.1002/zamm.202100198
- By:
- Publication type:
- Article
基于导航路径约束的多模块柔性检测机器人运动规划研究.
- Published in:
- Machine Tool & Hydraulics, 2023, v. 51, n. 15, p. 42, doi. 10.3969/j.isssn.1001-3881.2023.15.007
- By:
- Publication type:
- Article
Uncertainty quantification in large language models through convex hull analysis.
- Published in:
- Discover Artificial Intelligence, 2024, v. 4, n. 1, p. 1, doi. 10.1007/s44163-024-00200-w
- By:
- Publication type:
- Article
基于 ArcPy 与图面优化的国家级自然保护地 遥感监测成果自动制图方法.
- Published in:
- Remote Sensing for Natural Resources, 2025, v. 37, n. 1, p. 252, doi. 10.6046/zrzyyg.2023250
- By:
- Publication type:
- Article
A geographic data fusion and update method based on geometric and attribute matching.
- Published in:
- Remote Sensing for Natural Resources, 2023, v. 35, n. 1, p. 251, doi. 10.6046/zrzyyg.2022006
- By:
- Publication type:
- Article
基于夜光遥感的宁夏沿黄城市群时空演变.
- Published in:
- Remote Sensing for Natural Resources, 2022, v. 34, n. 1, p. 169, doi. 10.6046/zrzyyg.2021118
- By:
- Publication type:
- Article
Quantum Mechanics and Quantum Field Theory: Algebraic and Geometric Approaches.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 7, p. 337, doi. 10.3390/universe9070337
- By:
- Publication type:
- Article
Functional Integrals in Geometric Approach to Quantum Theory.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 231, doi. 10.3390/universe9050231
- By:
- Publication type:
- Article
Scattering in Algebraic Approach to Quantum Theory—Jordan Algebras.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 4, p. 173, doi. 10.3390/universe9040173
- By:
- Publication type:
- Article
Decoupled Anisotropic Solutions Using Karmarkar Condition in f (G , T) Gravity.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 4, p. 165, doi. 10.3390/universe9040165
- By:
- Publication type:
- Article
Higher-Spin Currents, Operator Mixing and UV Asymptotics in Large- N QCD-like Theories.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 2, p. 57, doi. 10.3390/universe9020057
- By:
- Publication type:
- Article
Scattering in Geometric Approach to Quantum Theory.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 12, p. 663, doi. 10.3390/universe8120663
- By:
- Publication type:
- Article
Aproximación geométrica al lema de Harnack y al teorema pequeño de Picard.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 3, p. 463
- By:
- Publication type:
- Article
¿Cambia la noción de π si cambia el ambiente?
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2019, v. 22, n. 1, p. 81
- By:
- Publication type:
- Article
A New Approach for Selection of Candidate by TOPSIS Technique.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2017, v. 29, n. 12, p. 541, doi. 10.22147/jusps-A/291203
- By:
- Publication type:
- Article
Mathematical analysis of local and global dynamics of a new epidemic model.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 533, doi. 10.3906/mat-MAT-2107-41
- By:
- Publication type:
- Article
On the regularity of the solution map of the Euler-Poisson system.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2767, doi. 10.3906/mat-1806-7
- By:
- Publication type:
- Article
Enhanced Deepfake Synthesis via Face Triangulation, Triangle Correspondence, and Seamless Integration Techniques.
- Published in:
- Grenze International Journal of Engineering & Technology (GIJET), 2024, v. 10, n. 2,Part 4, p. 4060
- By:
- Publication type:
- Article
Leibniz y el analysis situs. Los infinitesimales como estructuras situacionales.
- Published in:
- Anuario Filosófico, 2019, v. 52, n. 3, p. 515, doi. 10.15581/009.52.3.003
- By:
- Publication type:
- Article
An ordered approach on geometric vitality function for risk measurement and its application in stock market analysis.
- Published in:
- Statistics, 2025, v. 59, n. 1, p. 187, doi. 10.1080/02331888.2024.2426734
- By:
- Publication type:
- Article
A note on global stability of three-dimensional Ricker models.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 1, p. 142, doi. 10.1080/10236198.2019.1566459
- By:
- Publication type:
- Article
Some mixed character sum identities of Katz II.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-016-0071-5
- By:
- Publication type:
- Article
Do Bee Wings Adapt for Flight in Urban Environments?
- Published in:
- Southeastern Naturalist, 2019, v. 18, n. 2, p. 183, doi. 10.1656/058.018.0210
- By:
- Publication type:
- Article
A Geometric Approach to Noisy EDM Resolution in FTM Measurements †.
- Published in:
- Computers (2073-431X), 2021, v. 10, n. 3, p. 33, doi. 10.3390/computers10030033
- By:
- Publication type:
- Article
Real Time Control Application of the Robotic Arm Using Neural Network Based Inverse Kinematics Solution.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2021, v. 25, n. 3, p. 849, doi. 10.16984/saufenbilder.907312
- By:
- Publication type:
- Article
Comparative analysis of the internal and external outlines of wings for an outline-based geometric morphometric approach to distinguish three Aedes mosquitoes (Diptera: Culicidae) in Thailand.
- Published in:
- Journal of Entomological & Acarological Research, 2019, v. 51, n. 2, p. 39, doi. 10.4081/jear.2019.8133
- By:
- Publication type:
- Article
The geometry of multi-curve interest rate models.
- Published in:
- Quantitative Finance, 2025, v. 25, n. 2, p. 323, doi. 10.1080/14697688.2024.2409276
- By:
- Publication type:
- Article
PERFORMANCE APPROXIMATIONS OF MARKOV MODULATED POISSON PROCESS ARRIVAL QUEUE WITH MARKOVIAN SERVICE USING MATRIX GEOMETRIC APPROACH.
- Published in:
- Yugoslav Journal of Operations Research, 2024, v. 34, n. 2, p. 245, doi. 10.2298/YJOR230715027R
- By:
- Publication type:
- Article
Simulation of bone fractures via geometric techniques: an overview.
- Published in:
- Computer Methods in Biomechanics & Biomedical Engineering: Imaging & Visualisation, 2019, v. 7, n. 5/6, p. 557, doi. 10.1080/21681163.2018.1498393
- By:
- Publication type:
- Article
Triangular maximal operators on locally finite trees.
- Published in:
- Mathematika, 2024, v. 70, n. 3, p. 1, doi. 10.1112/mtk.12253
- By:
- Publication type:
- Article
SOME GENERALIZATIONS OF IMO INEQUALITY.
- Published in:
- Journal of Science & Arts, 2013, v. 13, n. 2, p. 135
- By:
- Publication type:
- Article
A COMPREHENSIVE APPROACH TO GEOMETRIC SIMPLEXES.
- Published in:
- Global Journal of Pure & Applied Sciences, 2022, v. 28, n. 1, p. 99, doi. 10.4314/gjpas.v28i1.12
- By:
- Publication type:
- Article
State-Feedback Control of Ball-Plate System: Geometric Approach.
- Published in:
- International Journal of Advanced Computer Science & Applications, 2024, v. 15, n. 3, p. 968, doi. 10.14569/ijacsa.2024.0150396
- By:
- Publication type:
- Article
Debris flows in Lebai gully along the Yarlung Tsangpo River in Tibet: characterization, causes, and dynamic prediction of potential debris flows.
- Published in:
- Environmental Earth Sciences, 2023, v. 82, n. 1, p. 1, doi. 10.1007/s12665-022-10694-1
- By:
- Publication type:
- Article
Review and redescription of species in the brasiliana group of Smicridea (Rhyacophylax) (Trichoptera, Hydropsychidae, Smicrideinae): exploration of the utility of geometric morphometrics as a method for delimitation and characterization of species in the genus.
- Published in:
- ZooKeys, 2022, n. 1111, p. 389, doi. 10.3897/zookeys.1111.80961
- By:
- Publication type:
- Article
A Problem Involving Circle Areas: The Power of Rethinking and Generalizing.
- Published in:
- MathAMATYC Educator, 2024, v. 15, n. 2, p. 51
- By:
- Publication type:
- Article
A geometric approach to Quillen's conjecture.
- Published in:
- Journal of Group Theory, 2022, v. 25, n. 1, p. 91, doi. 10.1515/jgth-2021-0033
- By:
- Publication type:
- Article
On the Subdivision Algebra for the Polytope UI,J¯.
- Published in:
- Annals of Combinatorics, 2024, v. 28, n. 1, p. 43, doi. 10.1007/s00026-023-00650-6
- By:
- Publication type:
- Article
Adaptive Geometric Filtering Based on Average Brightness of the Image and Discrete Cosine Transform Coefficient Adjustment for Gray and Color Image Enhancement.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2020, v. 45, n. 3, p. 1655, doi. 10.1007/s13369-019-04151-8
- By:
- Publication type:
- Article
Severity Analysis of Brain Tumor in MRI Images Using Modified Multi-texton Structure Descriptor and Kernel-SVM.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 10, p. 7073, doi. 10.1007/s13369-014-1334-x
- By:
- Publication type:
- Article
New Set of Gegenbauer Moment Invariants for Pattern Recognition Applications.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 10, p. 7097, doi. 10.1007/s13369-014-1336-8
- By:
- Publication type:
- Article
Economic Lot Size Formula Under VMI Program with Poisson Demand.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 10, p. 7459, doi. 10.1007/s13369-014-1330-1
- By:
- Publication type:
- Article
AN IMPROVED COVERAGE HOLE FINDING SYSTEM FOR CRITICAL APPLICATIONS BASED ON COMPUTATIONAL GEOMETRIC TECHNIQUES.
- Published in:
- Scalable Computing: Practice & Experience, 2024, v. 25, n. 1, p. 557, doi. 10.12694/scpe.v25i1.2397
- By:
- Publication type:
- Article